Investigation of a class of nonlinear differential games
Differencialʹnye uravneniâ, Tome 19 (1983) no. 12, pp. 2160-2163
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_12_a16,
author = {A. A. Azamov},
title = {Investigation of a class of nonlinear differential games},
journal = {Differencialʹnye uravneni\^a},
pages = {2160--2163},
year = {1983},
volume = {19},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_12_a16/}
}
A. A. Azamov. Investigation of a class of nonlinear differential games. Differencialʹnye uravneniâ, Tome 19 (1983) no. 12, pp. 2160-2163. http://geodesic.mathdoc.fr/item/DE_1983_19_12_a16/